# SDR 98ZZZX290

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650DB
- Make and model: Cessna 414A
- Aircraft serial: 414A0853
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pivot Arm
- Part number: 08127358
- Condition: Broken
- Location: Pilot Seat
- Part time: 3,061 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SEAT BACK MOVEMENT.  FOUND PILOT'S SEAT INBOARD PIVOT ARM UPPER PORTION BROKEN.  ONCE PART WAS REMOVED, BROKEN SECTION APPEARED TO HAVE BEEN CRACKED FOR SOME TIME.  WITH UPHOLSTERY IN THIS AREA, INSPECTION IS DIFFICULT.
